Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 5, 1980


Anderson, J. M., and J. Clunie: Picard sets of entire and meromorphic functions, pp. 27-43

Astala, Kari, and Klaus Vala: On the measurability of vector valued functions, pp. 121-124

Aulaskari, Rauno: On F0-normality and additive automorphic functions of the first kind, pp. 327-339

Azzam, A., and E. Kreyszig: Über das gemischte Randwertproblem für elliptische Gleichungen in n-dimensionalen Gebieten mit Kanten, pp. 341-346

Baker, I. N.: Entire functions with two linearly distributed values, pp. 381-386

Gauld, David: Lipschitz and quasiconformal tubular neighbourhoods of spheres in codimension two, pp. 175-178

Granlund, Seppo: Harnack's inequality in the borderline case, pp. 159-163

Györy, K.: Explicit upper bounds for the solutions of some diophantine equations, pp. 3-12

Hag, Kari, and Marjatta Näätänen: On the outer coefficient of quasiconformality of a cylindrical map of a convex dihedral wedge, pp. 125-130

Järvi, Pentti: Meromorphic functions on certain Riemann surfaces with small boundary, pp. 301-315

Järvi, Pentti: On certain algebras of analytic functions on Riemann surfaces, pp. 317-326

Keen, Linda: On hyperelliptic Schottky groups, pp. 165-174

Kortram, R. A., and O. Tammi: Non-homogeneous combinations of coefficients of univalent functions, pp. 131-144

Kusunoki, Yukio, and Masahiko Taniguchi: A continuity property of holomorphic differentials under quasiconformal deformations, pp. 207-226

Lehtinen, Matti: On the inner radius of univalency for non-circular domains, pp. 45-47

Luukkainen, Jouni: A note on Lipschitz compactifications, pp. 377-379

Martio, O.: Definitions for uniform domains, pp. 197-205

Neittaanmäki, Pekka: Dirichletsche und Neumannsche Randwertaufgaben in der statischen Elastizitätstheorie, pp. 227-236

Niemi, Henry: On the construction of the irreducible representations of the hyperalgebra of a universal Chevalley group, pp. 17-25

Poreda, S. J., A. K. Kably, and J. W. Ward: Multipliers of Hankel matrices, pp. 347-354

Purmonen, Veikko T.: On parametrically quasi-elliptic boundary problems, pp. 237-262

Ramachandra, K.: Some remarks on the mean value of the Riemann zetafunction and other Dirichlet series. III, pp. 145-158

Rickman, Seppo: Asymptotic values and angular limits of quasiregular mappings of a ball, pp. 185-196

Sorjonen, Pekka: Extensions of isometric and symmetric linear relations in a Krein space, pp. 355-375

Toppila, Sakari: On the length of asymptotic paths of entire functions of order zero, pp. 13-15

Toppila, Sakari: On exceptional values of functions meromorphic outside a linear set, pp. 115-119

Toppila, Sakari: On the value distribution of meromorphic functions with a deficient value, pp. 179-184

Toppila, Sakari: Picard sets for meromorphic functions with a deficient value, pp. 263-300

Tukia, Pekka: The planar Schönflies theorem for Lipschitz maps, pp. 49-72

Tukia, Pekka: On two-dimensional quasiconformal groups, pp. 73-78

Tukia, P., and J. Väisälä: Quasisymmetric embeddings of metric spaces, pp. 97-114

Vuorinen, Matti: On the boundary behavior of locally K-quasiconformal mappings in space, pp. 79-95